# SDR AWXA0001213

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: BACR15CE5D
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STABILIZER L/E UPPER SURFACE AT STA 166.30 HAS A DENT WITH A GOUGE (APPROX. 2.5 X 1.5). BLENDED GOUGE OUT OF LIMITS IAW SRM 51-10-02; CUTOUT DMGD AREA IAW 55-10-01; FABED SHIMS, FILLER AND DOUBLER; TREATED AND PRIMED PARTS AND INSTALLED PARTS IAW 51-40-02.
